# SDR SWIA2019030545597

- Difficulty date: January 29, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 34,592 hours, 32,266 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR LT & RT STOP FITTINGS ON FUSELAGE CHAFED. (C-CHECK) RO: 03/02/2019 REMOVED AND INSTALLED NEW FWD, LT AND RT AVIONICS DOOR STOP FITTINGS AND ALL HARDWARE IAW SRM. OPERATIONAL CHECK OF THE AVIONICS DOOR GOOD IAW AMM.
